# SDR DL72S011144

- Difficulty date: July 11, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N8891Z
- Make and model: Boeing 727225A
- Aircraft serial: 21860
- Aircraft time: 50,966 hours, 33,400 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: IUIII0
- Part serial: 3211
- Condition: Leaking
- Location: L/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD A SYST QUANTITY AND PRESSURE LOSS WELL AFTER GEAR AND FLAP RETRACTION.  COMPLETED POM.  FOUND NR 6 KRUEGER FLAP ACTUATOR LEAKING, REPLACED SAME.  REMOVED AND REPLACED BOTH A SYS HYD PUMP CASE DRAIN FILTERS, NO CONTAMINATION FOUND.  SERVICED HYD SYS, LEAK CHECKS GOOD.
